# SDR 03FDEA01762

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 44,008 hours, 13,630 cycles
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROX 1710Z FL330 CRUISE, RECEIVED A NR 1 ENG OIL LOW LIGHT, WITH L/O PSI & 0 OIL QUANTITY.  ENG WAS SHUT DOWN  IAW RED TABS.  WINDMILL RPM REMAINED THROUGH OUT FLT.  PER FLIGHT CREW EMP 447288 THE NR 1 ENG WAS RUN AT  IDLE FOR A MINIMUM OF 2 MIN PER MM REF 72-00-00-6-1.  THE ENG WAS OPERATED WITHOUT OIL PRESSURE IN IDEL FLIGHT OR GROUND FOR 2 MINS.  THE ENG MUST BE REMOVED.  REMOVED AND REPLACED NR 1 ENG PER W/C 71T0101-1 & 71T0.
